Alert archive / Nebraska / Tornado Warnings in 2009
Tornado Warning 16, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Jun 17, 2009, 8:18 PM CDT for Buffalo County, Sherman County, Nebraska. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2009, 8:18 PM CDT (01:18 UTC)
- Expired
- Jun 17, 2009, 8:45 PM CDT
- In force
- 27 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
Counties Buffalo County, NE, Sherman County, NE
The radar
The Grand Island radar (KUEX), 103 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 8:31 PM CDT | HAIL 0.88 | Litchfield, NE | NICKEL HAIL AND 40 MPH WINDS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 12:52 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.3 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1415 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1310 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KGID 180118
TORGID
NEC019-163-180145-
/O.NEW.KGID.TO.W.0016.090618T0118Z-090618T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
818 PM CDT WED JUN 17 2009
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN BUFFALO COUNTY IN SOUTH CENTRAL NEBRASKA...
SOUTHERN SHERMAN COUNTY IN CENTRAL NEBRASKA...
* UNTIL 845 PM CDT
* AT 816 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 7 MILES SOUTHWEST OF LITCHFIELD...OR 29
MILES NORTH OF KEARNEY...AND MOVING EAST AT 30 MPH.
* THIS TORNADIC STORM WILL BE NEAR...
LITCHFIELD AROUND 825 PM CDT.
HAZARD AROUND 835 PM CDT.
RAVENNA...POOLE AND ROCKVILLE AROUND 845 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 4118 9880 4095 9883 4102 9939 4105 9939
4105 9921 4116 9921 4119 9920
TIME...MOT...LOC 0117Z 276DEG 27KT 4110 9926
$$
JCB1 follow-up statement
000
WWUS53 KGID 180130
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
830 PM CDT WED JUN 17 2009
NEC019-163-180145-
/O.CON.KGID.TO.W.0016.000000T0000Z-090618T0145Z/
SHERMAN NE-BUFFALO NE-
830 PM CDT WED JUN 17 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR NORTHERN
BUFFALO AND SOUTHERN SHERMAN COUNTIES...
AT 830 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A TORNADO. THIS TORNADO WAS LOCATED NEAR HAZARD...OR ABOUT 27
MILES NORTH OF KEARNEY...MOVING EAST AT 30 MPH.
THE TORNADO WILL BE NEAR...
HAZARD AROUND 835 PM CDT.
RAVENNA...POOLE AND ROCKVILLE AROUND 845 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
&&
LAT...LON 4118 9880 4095 9883 4100 9923 4105 9922
4105 9921 4116 9921 4119 9920
TIME...MOT...LOC 0130Z 276DEG 27KT 4109 9914
$$
JCBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jun 17, 6:16 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jun 17, 6:16 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 616 PM CDT WED JUN 17 2009 .AVIATION...00Z TAF. THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS EVENING AND RAPIDLY BECOME SEVERE. THE POTENTIAL FOR A SEVERE STORM TO IMPACT KGRI DOES EXIST. THUNDERSTORM CHCS DECREASE IN THE PREDAWN HOURS. ONCE THE STORMS PASS THROUGH...VFR CONDITIONS ARE EXPECTED ON THURSDAY. && .PREV DISCUSSION... /ISSUED 241 PM CDT WED JUN 17 2009/ SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT. FOCUS IS ON SEVERE WEATHER TONIGHT. SURFACE WARM FRONTAL BOUNDARY WAS ORIENTED NEAR THE NEBRASKA AND KANSAS STATELINE. SEVERE PARAMETERS ALL ARE FAVORABLE FOR ORGANIZED STORMS THIS AFTERNOON AND EVENING. CAP HAS ESSENTIALLY ERODED ALONG THE FRONT AND LAPS DATA INDICATE SURFACE BASED CAPES ON THE ORDER OF 4500 J/KG. DEEP LAYER SHEAR IS ALSO IMPRESSIVE AT 40 TO 50KTS. MOISTURE HAS POOLED ALONG THE BOUNDARY WITH DPS IN THE LOW TO MID 70S...LEADING TO AN AXIS OF LOWER LCL HEIGHTS. THE FRONTAL BOUNDARY WILL BE THE FOCUS FOR CONVECTION DURING THE NEXT SEVERAL HOURS. STORMS WILL RAPIDLY BECOME SEVERE AND BE CAPABLE OF PRODUCING BASEBALL HAIL...DAMAGING WINDS...TORNADOES AND HEAVY RAINFALL IN EXCESS OF TWO INCHES. MODELS ARE FAIRLY AGREEABLE THAT THE EASTERN NEB CONVECTION WILL CONTINUE TO TREK EASTWARD...WITH A NEW ROUND OF STORMS DEVELOPING ROUGHLY 22Z TO 00Z ACROSS SOUTHWEST/SOUTHERN NEBRASKA AND WE WILL SEE HOW THIS NEXT ROUND UNFOLDS IN THE NEXT SEVERAL HOURS. THE LOWLEVEL JET INCREASES TO AROUND 50KTS OVERNIGHT AND CONVECTION SHOULD SUSTAIN/ORGANIZE AND ROLL EASTWARD DURING THE NOCTURNAL HOURS. THEN ON THURSDAY...BOUNDARIES LINGER IN THE MORNING THEN MAY LIFT NORTH DURING THE AFTERNOON WHILE A COOL FRONT APPROACHES FROM THE WEST IN THE AFTERNOON/EVENING. THE FRONT PUSHES SOUTHEAST THURSDAY NIGHT BRINGING ANOTHER CHC FOR STORMS. LONG TERM...WILL KEEP THIS SHORT DUE TO EXPECTED SEVERE WEATHER. SUNRISE FRIDAY THROUGH WEDNESDAY. CONCERN REVOLVES AROUND TEMPS AND PRECIP AS RIDGE KEEPS TRYING TO BUILD INTO THE PLAINS WHILE WEST COAST TROUGH KEEPS IT FROM BUILDING TOO FAR NORTH. A FEW DAYS AGO IT LOOKED LIKE THE RIDGE WOULD BUILD IN AND WE WOULD BE HOT AND PRIMARILY DRY. AS IN YEARS PAST...IT NOW LOOKS LIKE THIS MAY NOT OCCUR AS DISTURBANCES ROTATING AROUND WEST COAST TROUGH MAY WORK INTO THE AREA DURING THE PERIOD. AS FAR AS TEMPS...WILL STILL BE PLENTY WARM WITH SOME DAYS IN THE 80S AND OTHERS IN THE 90S. COULD PROBABLY GO WITH OVERNIGHT POPS IN EVERY PERIOD...BUT FOR NOW WILL INCLUDE IN THE FIRST PART OF THE EXTENDED AND MONITOR OVER NEXT FEW DAYS. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 17, 5:05 PM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 505 PM CDT WED JUN 17 2009 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 181200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 505 PM CDT WED JUN 17 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. THUNDERSTORMS WILL DEVELOP DURING THE EVENING AND RAPIDLY BECOME SEVERE. THE STORMS WILL BE CAPABLE OF PRODUCING BASEBALL SIZE HAIL...DAMAGING WINDS IN EXCESS OF 70 MPH AND ISOLATED TORNADOES...ESPECIALLY IN THE VICINITY OF A WARM FRONTAL BOUNDARY LIFTING NORTH INTO NEBRASKA. TORRENTIAL RAINFALL IN EXCESS OF TWO INCHES IS POSSIBLE...WHICH MAY LEAD TO FLOODING PROBLEMS. THE STRONGEST STORMS ARE EXPECTED ACROSS SOUTH CENTRAL NEBRASKA AND IN PHILLIPS....SMITH AND JEWELL COUNTIES IN NORTH CENTRAL KANSAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS ACROSS THE OUTLOOK AREA ON THURSDAY...ESPECIALLY DURING THE EVENING AND OVERNIGHT HOURS. THERE IS A POSSIBILITY A FEW STORMS MAY BECOME SEVERE...WITH QUARTER SIZE HAIL AND DAMAGING WINDS NEAR 60 MPH THE PRIMARY HAZARDS. ADDITIONAL CHANCES FOR THUNDERSTORMS EXIST INTERMITTENTLY FROM FRIDAY THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING. && MA BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS FRIDAY NIGHT INTO SATURDAY AS ANOTHER TROUGH MOVES THROUGH THE AREA. && .DISCUSSION...A TROUGH OF LOW PRESSURE IS MOVING ACROSS NORTHERN ARIZONA THIS AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS STRETCH FROM NEAR CONGRESS TO PRESCOTT TO FLAGSTAFF TO KAYENTA. SOME OF THESE STORMS CONTAIN HEAVY RAIN. MINOR FLOODING HAS BEEN REPORTED NEAR PAGE. THE SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO DECREASE OVERNIGHT AS PART OF THE TROUGH PULLS NORTHEAST OF ARIZONA. THE SOUTHERN PORTION OF THE TROUGH IS FORECAST TO CUTOFF OVER OR WEST OF NORTHERN BAJA ON THURSDAY. ENOUGH MID LEVEL MOISTURE AND INSTABILITY IS EXPECTED TO REMAIN OVER AREAS ALONG AND SOUTH OF THE RIM FROM FLAGSTAFF EASTWARD FOR A SLIGHT CHANCE OF THUNDERSTORMS. THE CUTOFF LOW IS EXPECTED TO BEGIN MOVING NORTHWARD LATE FRIDAY. THE CHANCE OF STORMS WILL INCREASE FRIDAY AFTERNOON MAINLY FROM FLAGSTAFF SOUTHWARD. AS THE LOW MOVES ACROSS ARIZONA FRIDAY NIGHT THROUGH SATURDAY...THERE WILL BE SCATTERED SHOWERS AND THUNDERSTORMS. INCREASING INSTABILITY AND SHEAR MAY ALSO LEAD TO SOME STRONG STORMS...PRODUCING HAIL AND GUSTY WINDS. THE LOW IS EXPECTED TO MOVE NORTHEAST OF ARIZONA ON SUNDAY WITH THE CHANCE OF PRECIPITATION DECREASING THROUGH THE DAY. A DRIER AND WARMER SOUTHWEST FLOW IS EXPECTED TO DEVELOP OVER ARIZONA ON MONDAY. HIGH PRESSURE BUILDING OVER TEXAS MAY PUSH ENOUGH MOISTURE OVER EASTERN SECTIONS OF NORTHERN ARIZONA BY TUESDAY FOR A FEW SHOWERS AND THUNDERSTORMS. THIS MOISTURE MAY PUSH ACROSS THE WESTERN MOGOLLON RIM BY WEDNESDAY. && .AVIATION...FOR THE 00Z PACKAGE...A WEAK TROUGH OF LOW PRESSURE WILL BRING ISOLD-SCT SHRA/TSRA WITH LCL MVFR IN THE STRONGER STORMS. SOME STORMS MAY PRODUCE SFC WIND GUSTS IN EXCESS OF 35KTS. CONVECTION DIMINISHING AFT 03Z. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...A TROUGH OF LOW PRESSURE WILL LINGER WEST OF THE AREA THURSDAY AND FRIDAY. EXPECT VARIABLE MID AND HIGH LEVEL CLOUDS WITH A CHANCE OF SHOWERS. MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 15 PERCENT FOR ELEVATIONS BELOW 6000 FEET. SATURDAY THROUGH MONDAY...A SWITCH TO A MORE SOUTHERLY FLOW WILL INCREASE MOISTURE AND CHANCES FOR SHOWERS AND THUNDERSTORMS...WITH THE BEST CHANCE ARRIVING ON SATURDAY. TEMPERATURES SHOULD RETURN TO NEAR SEASONABLE LEVELS BY MONDAY WITH DIMINISHING CHANCES OF SHOWERS. && .FGZ WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC.....................MAS AVIATION/FIRE WEATHER......DB VISIT WEATHER.GOV/FLAGSTAFF FOR NORTHERN ARIZONA WEATHER INFORMATION.
In the hours before
Local storm report, Jun 17, 7:42 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
742 PM CDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM HAIL 8 SW CAIRO 40.92N 98.72W
06/17/2009 E1.00 INCH HALL NE EMERGENCY MNGR
&&
FAYLocal storm report, Jun 17, 7:55 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
755 PM CDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 7 N LOUP CITY 41.38N 98.97W
06/17/2009 E1.50 INCH SHERMAN NE PUBLIC
QUARTER TO PING PONG SIZE HAIL.
&&
PFANNKUCHLocal storm report, Jun 17, 8:05 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
805 PM CDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM FUNNEL CLOUD 3 N WOOD RIVER 40.87N 98.60W
06/17/2009 HALL NE EMERGENCY MNGR
&&
FAYLocal storm report, Jun 17, 8:06 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
806 PM CDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM FUNNEL CLOUD ALDA 40.86N 98.47W
06/17/2009 HALL NE TRAINED SPOTTER
&&
FAYSpecial weather statement, Jun 17, 8:12 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 812 PM CDT WED JUN 17 2009 NEZ046-180145- SHERMAN- 812 PM CDT WED JUN 17 2009 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL SHERMAN COUNTY IN CENTRAL NEBRASKA AT 811 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM 5 MILES SOUTHEAST OF MASON CITY...OR 33 MILES NORTH OF KEARNEY...AND MOVING EAST AT 25 MPH. * THE THUNDERSTORM WILL BE NEAR... LITCHFIELD BY 825 PM CDT HAZARD BY 835 PM CDT LOUP CITY BY 845 PM CDT GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH ARE EXPECTED WITH THIS STORM. FUNNEL CLOUDS HAVE BEEN REPORTED WITH THIS STORM AS WELL. PEOPLE IN CENTRAL SHERMAN COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. LAT...LON 4109 9886 4107 9921 4135 9920 4137 9891 TIME...MOT...LOC 0112Z 262DEG 20KT 4116 9925 PFANNKUCH
Local storm report, Jun 17, 8:15 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
815 PM CDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM FUNNEL CLOUD 2 NW ALDA 40.89N 98.50W
06/17/2009 HALL NE EMERGENCY MNGR
&&
FAYThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:08 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Valley | 52 min |
| Jun 17, 7:21 PM CDT | Tornado Warning | GID | Buffalo, Hall | 24 min |
| Jun 17, 7:43 PM CDT | Severe Thunderstorm Warning | GID | Hall | 47 min |
| Jun 17, 7:55 PM CDT | Tornado Warning | GID | Hall | 35 min |
| Jun 17, 8:07 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Merrick | 38 min |
| Jun 17, 8:09 PM CDT | Tornado Warning | GID | Hall | 36 min |
| Jun 17, 8:12 PM CDT | Special Weather Statement | GID | Sherman | 33 min |
| Jun 17, 8:28 PM CDT | Severe Thunderstorm Warning | GID | Sherman | 47 min |
| Jun 17, 8:42 PM CDT | Tornado Warning | GID | Hall, Hamilton, Merrick | 33 min |
| Jun 17, 8:46 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Merrick | 44 min |
| Jun 17, 8:46 PM CDT | Tornado Warning | GID | Sherman | 29 min |
| Jun 17, 8:48 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, York | 42 min |
| Jun 17, 8:55 PM CDT | Severe Thunderstorm Warning | GID | Hamilton | 50 min |
| Jun 17, 8:58 PM CDT | Tornado Warning | GID | Hamilton | 32 min |
| Jun 17, 9:22 PM CDT | Tornado Warning | GID | Hamilton | 23 min |
| Jun 17, 9:28 PM CDT | Special Weather Statement | GID | Howard | 32 min |
| Jun 17, 9:29 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, York | 35 min |
| Jun 17, 10:01 PM CDT | Severe Thunderstorm Warning | GID | York | 44 min |
Nearby
Tornado Warnings in Nebraska, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.